MathSciNet Relay Station
MathSciNet bibliographic data
MR2251604 65H10 (14Q99 68W30)
Leykin, Anton; Verschelde, Jan; Zhao, Ailing Newton's method with deflation for isolated singularities of polynomial systems. Theoret. Comput. Sci. 359 (2006), no. 1-3, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement